# SDR N6WA2012101401

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 19,466 hours, 13,281 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR PROXIMITY SYS 2 STATUS MESSAGE.  OP'S CHECK PERFORMED IAW AMM 52-70-00, NO MESSAGES NOTED AT THIS TIME.
